SP Premium
DEDICATED2HIM
60,000-79,999 SparkPoints 73,143
SparkPoints
 

No appetite...and not sure why

Wednesday, November 03, 2010

Ever since last week, when I got the terrible news about what lies in my future healthwise (see past blogs), I haven't been hungry at all. I don't feel depressed about the news in the sense that it's something I'm thinking a lot about, or feeling sad about it...True it was a big shock, but I think I'm taking it pretty well. But the problem is that I'm not getting even anywhere near 1000 calories a day ever since then.

Naturally, there has been some weight loss as a result. And I'd be lying if I said that I didn't welcome that. I finally got through a plateau where I'd been stuck for two months and that made me ecstatic. I do worry about the ED springing up again. I've struggled with it at a few points before now, in this weight loss journey here at Spark..and each time regained my equilibrium and recovered from that kind of thinking...And I have to ask myself if that is what is going on now. But you know? Although my anorexic self is happy about the weight loss, I don' think that is the problem.

I have NO appetite. Have to force myself to eat anything at all. I spend the whole day, thinking of possiblities of food that I can make or get which maybe would sound good...and nothing does...and eating is very difficult. I've had a few changes in medication...but they were getting RID of two meds...and I don't think that that should have that effect. So I'm puzzled.

The only thing I've been able to stomach is smoothies...but even that is not appealing. What is going on??
Share This Post With Others
Member Comments About This Blog Post
  • ABERLAINE
    Whenever we modify our medications, changes happen. As long as you're eating the minimum amount of caloriesto sustain you during the day, don't worry about it. You're not falling back into an eating disorder. Eat simply. Smoothies are good. Have some peanut butter on toast. That way you'll get your carbs and proteins.

    If this goes on for a week, then start worrying.

    Hugs,
    Nancy
    3608 days ago
  • JUDITH316
    For sure I'll be praying for you. You can count on me standing with you cheering you on..

    God's Blessings & emoticon

    Judith316
    Team Leader for Women Wanting to Follow the Lord
    Fellow Member of Chair Exercise Team, Conservative Christian,
    Calling Christian Women, Angels Amongst Us, SP Class, of July 11-17, 2010,
    Living with Neuropathy, Cat Lovers, Animal Lovers, Healthy Scrappers,
    FarmVille Gamers & FaceBook Members.
    3608 days ago

    Comment edited on: 11/3/2010 5:12:59 PM
  • no profile photo CD7658463
    I will trade you. The steroids are making me too hungry !!
    3608 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.